On the solution set of second-order delay differential inclusions in Banach spaces
Annales Mathématiques Blaise Pascal, Tome 7 (2000) no. 1, pp. 65-79.
@article{AMBP_2000__7_1_65_0,
     author = {Sghir, A.},
     title = {On the solution set of second-order delay differential inclusions in Banach spaces},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {65--79},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {7},
     number = {1},
     year = {2000},
     zbl = {0958.34048},
     mrnumber = {1769982},
     language = {en},
     url = {www.numdam.org/item/AMBP_2000__7_1_65_0/}
}
Sghir, A. On the solution set of second-order delay differential inclusions in Banach spaces. Annales Mathématiques Blaise Pascal, Tome 7 (2000) no. 1, pp. 65-79. http://www.numdam.org/item/AMBP_2000__7_1_65_0/

[1] Aubin J.P. and Cellina A.., Differential inclusions, Springer-Verlag, Berlin, 1984. | MR 755330 | Zbl 0538.34007

[2] Brezis H., Analyse fonctionnelle. Théorie et Applications Masson (1983). | MR 697382 | Zbl 0511.46001

[3] Castaing C. and Valadier M., Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics, Vol. 580, Springer-Verlag, Berlin, (1977). | MR 467310 | Zbl 0346.46038

[4] Deimling K.., Nonlinear analysis. Springer-Verlag, Berlin (1985). | MR 787404 | Zbl 0559.47040

[5] Diestel J.., Remarks on weak compactness in L1(μ; E), Glasgow Math. J. 18, pp. 87-91 (1977). | Zbl 0342.46020

[6] Ekeland I. and Temam R.., Convex analysis and variational problems. North-Holland, Amsterdam (1976). | MR 463994 | Zbl 0322.90046

[7] Fattorini H.., Second order linear differential equations in Banach spaces. Math. Holland (1985). | MR 797071 | Zbl 0564.34063

[8] Frankowska H.., A priori estimates for operational differential inclusions. J. Diff. Equations 84 (1990), pp. 100-128. | MR 1042661 | Zbl 0705.34016

[9] Hale J.., Functional differential equations. Springer-Verlag (1977). | MR 390425

[10] Nguyen D.H. and Nguyen K.S.., Existence and relaxation of solutions of functional differential inclusions. Vietnam Journal of Math. Vol. 23, N2 (1995). | MR 2009709 | Zbl 0937.34064

[11] Robert H. Martin Jr., Nonlinear operators and differential equations in Banach spaces. John-Wiley. New-York (1976). | MR 492671 | Zbl 0333.47023

[12] Yoshida K., Functional Analysis. Springer (1965).

[13] Zhu Qi Ji, On the solution set of differential inclusions in Banach space, J. Diff. Equations 93 (1991) pp. 213-237. | MR 1125218 | Zbl 0735.34017